# SDR SWAA2013102921678

- Difficulty date: October 23, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 15,952 hours, 9,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 5874022300
- Condition: Loose
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT ESCAPE ROPE COVER LOOSE.  R & R VELCRO IAW SIP.
